Panadol ActiFast Compack contains the active ingredient paracetamol, a well-known ingredient used to relieve pain and also reduce body temperature when suffering with a fever. Unlike other paracetamol tablets, Panadol ActiFast is absorbed into the blood stream twice as fast so that it gets to the source of your pain much quicker.
The compact 14 tablet pack size of these fast acting Panadol, is ideal to pop in your bag so you can always have them available when pain strikes.
Features of Panadol Actifast Compack
Panadol ActiFast Compack directions for use:
Adults and children over 12 years: 2 tablets with 100ml of water up to 4 times a day, not more frequently than every 4 hours, to a maximum of 8 in 24 hours.
Caution before taking Panadol ActiFast Compack:
Panadol ActiFast Compack contains:
500mg paracetamol and sodium bicarbonate, 173mg sodium content per caplet.
The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.
Does the job when needed.